Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
SEMINORMS ASSOCIATED WITH SUBADDITIVE WEIGHTS ON С*-ALGEBRAS
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2020
Языканглийский
  • Бикчентаев Айрат Мидхатович, автор
  • Библиографическое описание на языке оригинала A. M. Bikchentaev, Seminorms Associated with Subadditive Weights on С*-Algebras // Mathematical Notes, 2020, Vol. 107, No. 3, pp. 383--391.
    Аннотация Let $\varphi$ be a subadditive weight on a C*-algebra $A$, and let $M_\varphi$ be the set of all elements $x$ in $A^+$ with $\varphi (x)<+\infty$. A seminorm $\|\cdot\|_\varphi$ is introduced on the lineal $lin_R M^+_\varphi$, and a sufficient condition for the seminorm to be a norm is given. Let $I$ be the unit of the algebra $A$, and let $\varphi(I) = 1$. Then, for every element $x$ of $A^{sa}, the limit $\pho_\varphi (x) = \lim_{t \to 0+} (\varphi (I + tx) - 1)/t$ exists and is finite. Properties of $\pho_\varphi$ are investigated, and examples of subadditive weights on C*-algebras are considered. On the basis of Lozinskii's 1958 results, specific subadditive weights on $M_n(C)$ are considered. An estimate for the difference of Cayley transforms of Hermitian elements of a von Neumann algebra is obtained.
    Ключевые слова Hilbert space, bounded linear operator, Cayley transform, projection, von Neumann algebra, C*-algebra, subadditive weight, seminorm, matrix norm.
    Название журнала MATHEMATICAL NOTES
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=228625
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    MTN383.pdf 0,62 pdf посмотреть / скачать

    Полная запись метаданных